Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at May 1, 2007, 3:30 PM MST for La Paz County, Yuma County, Arizona; Imperial County, Riverside County, San Bernardino County, California. It took effect at May 2, 2007, 3:00 PM MST. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 1, 2007, 3:30 PM MST (22:30 UTC)
- In effect from
- May 2, 2007, 3:00 PM MST
- Expired
- May 2, 2007, 9:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Yuma radar (KYUX), 132 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 3:20 PM MST | NON-TSTM WND GST 45 | 6 Se Baker, CA | |
| May 2, 4:14 PM MST | NON-TSTM WND GST 49 | 19 Nnw Daggett, CA | |
| May 2, 5:49 PM MST | NON-TSTM WND GST 47 | 5 E Daggett, CA | |
| May 2, 6:51 PM MST | NON-TSTM WND GST 51 | 40 Nw Daggett, CA | |
| May 2, 7:51 PM MST | NON-TSTM WND GST 42 | 35 Nne Baker, CA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 10.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3391 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 012230 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 330 PM MST TUE MAY 1 2007 AZZ131-CAZ230>232-021030- /O.UPG.KPSR.FW.A.0007.070502T1900Z-070503T0300Z/ /O.NEW.KPSR.FW.W.0010.070502T2200Z-070503T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 330 PM MST TUE MAY 1 2007 /330 PM PDT TUE MAY 1 2007/ ...RED FLAG WARNING IN EFFECT FROM 3 PM MST /3 PM PDT/ TO 9 PM MST /9 PM PDT/ WEDNESDAY FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN INTENSE LOW PRESSURE SYSTEM WILL MOVE INLAND ALONG THE PACIFIC NORTHWEST COAST...INCREASING WINDS OVER SOUTHEAST CALIFORNIA AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY WEDNESDAY AFTERNOON AND EVENING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH HIGHER GUSTS UP TO 40 MPH...ARE EXPECTED TO BLOW INTO THE EVENING HOURS. DRY CONDITIONS PERSIST THROUGHOUT THE REGION...AND MINIMUM RELATIVE HUMIDITIES WILL DIP INTO THE SINGLE DIGITS BY LATE AFTERNOON. THE STRONG WINDS WILL PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING ...AND HUMIDITIES MAY STRUGGLE TO RECOVER. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ LW/TRUEMAN
3 follow-up statements
000 WWUS85 KPSR 021019 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 319 AM MST WED MAY 2 2007 AZZ131-CAZ230>232-022230- /O.CON.KPSR.FW.W.0010.070502T2200Z-070503T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 319 AM MST WED MAY 2 2007 /319 AM PDT WED MAY 2 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM MST /3 PM PDT/ THIS AFTERNOON TO 9 PM MST /9 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK...AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY DUE TO STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES... AN INTENSE LOW PRESSURE SYSTEM WILL MOVE INLAND ALONG THE PACIFIC NORTHWEST COAST...INCREASING WINDS OVER SOUTHEAST CALIFORNIA AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY THIS AFTERNOON AND EVENING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH HIGHER GUSTS UP TO 40 MPH WILL BE FREQUENT AND WIDESPREAD LATER IN THE DAY. DRY CONDITIONS PERSIST THROUGHOUT THE REGION...AND MINIMUM RELATIVE HUMIDITIES WILL QUICKLY DIP INTO THE SINGLE DIGITS BY THE AFTERNOON. STRONG WINDS WILL CONTINUE TO BLOW INTO THE EVENING HOURS BEFORE DIMINISHING...AND HUMIDITIES MAY STRUGGLE TO RECOVER IN SOME LOCATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MEYERS
000 WWUS85 KPSR 022156 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 256 PM MST WED MAY 2 2007 AZZ131-CAZ230>232-030400- /O.CON.KPSR.FW.W.0010.070502T2200Z-070503T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 256 PM MST WED MAY 2 2007 /256 PM PDT WED MAY 2 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY DUE TO STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES... AN INTENSE LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE INLAND ALONG THE PACIFIC NORTHWEST COAST...INCREASING WINDS OVER SOUTHEAST CALIFORNIA AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY LATE THIS AFTERNOON CONTINUING INTO THIS EVENING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH...WITH GUSTS UP TO 40 MPH WILL BE FREQUENT AND WIDESPREAD. DRY CONDITIONS PERSIST THROUGHOUT THE REGION...AND MINIMUM RELATIVE HUMIDITIES WILL REMAIN IN THE SINGLE DIGITS THIS EVENING. STRONG WINDS WILL CONTINUE TO BLOW INTO THE EVENING HOURS BEFORE DIMINISHING...AND HUMIDITIES MAY STRUGGLE TO RECOVER IN SOME LOCATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TRUEMAN
000 WWUS85 KPSR 030355 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 855 PM MST WED MAY 2 2007 AZZ131-CAZ230>232-030500- /O.EXP.KPSR.FW.W.0010.000000T0000Z-070503T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 855 PM MST WED MAY 2 2007 /855 PM PDT WED MAY 2 2007/ ...RED FLAG WARNING WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS EVENING FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK AND PORTIONS OF THE LOWER COLORADO RIVER VALLEY... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS EVENING. THE RED FLAG WARNING THAT HAD BEEN IN EFFECT UNTIL 9 PM MST/PDT FOR SOUTHEAST CALIFORNIA...JOSHUA TREE NATIONAL PARK AND PORTIONS OF THE LOWE COLORADO RIVER VALLEY WILL BE ALLOWED TO EXPIRE AT 9 PM. A STRONG LOW PRESSURE SYSTEM MOVING INLAND OVER THE PACIFIC NORTHWEST HAS SPREAD COOLER AIR INTO THE AREA...AND AS SUCH RELATIVE HUMIDITIES HAVE RISEN INTO THE UPPER TEENS AND 20S OVER THE WARNING AREA. HUMIDITIES WILL CONTINUE TO RECOVER TONIGHT AND WILL STAY WELL ABOVE CRITICAL FIRE WEATHER LEVELS. GUSTY SOUTHWEST TO WEST WINDS MAY EXCEED 30 MPH AT TIMES UNTIL AFTER MIDNIGHT...BUT SINCE RELATIVE HUMIDITIES WILL STAY ABOVE CRITERIA...THE WARNING WILL BE ALLOWED TO EXPIRE. $$ CJB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 1, 3:15 PM MST, 15 minutes earlier.
Area forecast discussion, May 1, 3:15 PM MST, 15 minutes before
AZZ020>028-CAZ030>033-020600-
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
315 PM MST TUE MAY 1 2007
CORRECTED WATCHES/WARNINGS/ADVISORIES SECTION
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING EAST ACROSS SOUTHWEST ARIZONA MEANS A
CHANCE OF SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS IN SOUTH-
CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA THROUGH THIS
EVENING...AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ELSEWHERE.
THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TO EASTERN ARIZONA WITH
THE CHANCE OF SHOWERS AND THUNDERSTORMS ENDING FROM THE WEST BY LATE
TONIGHT. A LARGE LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL
DEVELOP OVER THE WESTERN UNITED STATES WITH LOWER TEMPERATURES...AND
BREEZY TO SOMEWHAT WINDY CONDITIONS THE REST OF THE WEEK ESPECIALLY
IN SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY.
TEMPERATURES WILL BE BELOW AVERAGE FOR EARLY MAY THIS WEEKEND.
&&
.SHORT TERM...
TONIGHT THROUGH FRIDAY...
UNDER PARTLY SUNNY SKIES...TEMPERATURES WERE GENERALLY 3 TO 9 DEGREES
LOWER AND DEW POINT TEMPERATURES 3 TO 8 DEGREES HIGHER EARLY THIS
AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. THERE WERE ISOLATED
SPRINKLES AND SHOWERS...BUT MOST SHOWERS WERE DISSIPATING OVER
NORTHWEST IMPERIAL COUNTY WHERE THERE WERE ALSO ISOLATED
THUNDERSTORMS DISSIPATING....AND SOME SHOWERS DEVELOPING IN SOUTHERN
GILA COUNTY. BESIDES THOSE AREAS...LITTLE RAIN WAS REACHING THE
GROUND ELSEWHERE AS OF EARLY THIS AFTERNOON.
THE FORECAST HAS BEEN CHANGED TO INCREASE THE CHANCE OF SHOWERS AND
THUNDERSTORMS...SOME WITH STRONG GUSTY WINDS IN SOUTH-CENTRAL
ARIZONA INCLUDING THE GREATER PHOENIX AREA INTO THIS EVENING. IT
LOOKS AS IF THERE WILL BE ENOUGH MOISTURE WITH THE LOW PRESSURE
SYSTEM...AND DRY AIR NEAR THE SURFACE FOR THE POSSIBILITY OF SEVERE
OR CLOSE TO SEVERE THUNDERSTORMS WITH STRONG GUSTY DOWN-BURST
WINDS...ESPECIALLY IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA THIS AFTERNOON...MAINLY LATE THIS AFTERNOON INTO THIS
EVENING.
THE LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS SOUTHWEST ARIZONA
THROUGH THIS EVENING...AND BESIDES THE AFOREMENTIONED CHANCE IN
SOUTH-CENTRAL ARIZONA...THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INTO
THIS EVENING.
THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TO EASTERN ARIZONA WITH
THE CHANCE OF SHOWERS AND THUNDERSTORMS ENDING FROM THE WEST BY LATE
TONIGHT.
A LARGE LOW PRESSURE SYSTEM FROM THE GULF OF ALASKA WILL DEVELOP
OVER THE WESTERN UNITED STATES WITH LOWER TEMPERATURES AND BREEZY TO
SOMEWHAT WINDY CONDITIONS THE REST OF THE WEEK...ESPECIALLY IN
SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. WITH THESE
WINDS IT WILL ALSO BE DRY ENOUGH FOR A FIRE WEATHER WATCH WHICH IS
IN EFFECT FOR SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. SEE FIRE WEATHER
DISCUSSION BELOW.
&&
.LONG TERM...
FRIDAY NIGHT THROUGH TUESDAY...
EARLY IN THE EXTENDED...THERE IS SOME MODEL AGREEMENT ON THE IDEA OF
THE LARGE TROUGH OVER THE WESTERN STATES PUSHING SOUTHWARD INTO OUR
FORECAST AREA EARLY IN THE EXTENDED. OPERATIONAL GFS HAS CHANGED ITS
TUNE FROM PREVIOUS DAYS WHEREIN IT KEPT THE SOUTHERN END OF THE MAIN
TROUGH TO OUR NORTH. GFS AND ECMWF GENERALLY AGREE NOW AND HAS SOME
SUPPORT FROM THE CANADIAN. HOWEVER...THE GFS ENSEMBLE MEAN KEEPS THE
TROUGH CENTERED WELL TO THE NORTH. LEANING TOWARD A BLEND OF THE
OPERATIONAL GFS AND ECMWF...MAIN DECREASE IN HIGH TEMPS DURING THE
EXTENDED CONTINUES TO BE SATURDAY. ALSO INTRODUCED A SMALL AREA OF
SLIGHT CHANCE POPS WITH THUNDER FOR SATURDAY AND SUNDAY...PRIMARILY
ALONG BORDER WITH SOUTHERN YAVAPAI COUNTY AS WELL AS SOUTHERN GILA
COUNTY. WITH THE OVERLAND TRAJECTORY...MOISTURE WILL BE SKIMPY. ON
THE OTHER HAND...LOOKS LIKE THERE WILL BE DYNAMICAL FORCING AND
STEEPENING LAPSE RATES...ESPECIALLY SATURDAY. TEMPS BEGIN TO REBOUND
FROM WEST TO EAST BEGINNING SUNDAY AS THE LOW FILLS IN THEN MOVES
OFF. IF THE RIDGE STARTS BUILDING IN SOONER LIKE THE ENSEMBLE MEAN
SUGGESTS...WARMING WILL NEED TO START SOONER IN SOUTH-CENTRAL
ARIZONA. AT THIS TIME OF YEAR...TEMPS WILL BE PRONE TO REBOUND
QUICKLY.
&&
.AVIATION...
UPPER LOW GENERATING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN
SOUTHEASTERN CA AND SOUTHERN AZ THIS AFTERNOON...WITH KPHX REPORTING
-RA AT 2PM. AT CEILINGS RANGE FROM 15K FEET AT KPHX AND KIWA.
CEILINGS ARE ABOVE THIS HEIGHT AT KIPL...KBLH...AND KYUM. WINDS ARE
GUSTING TO 29 KT AT KYUM AND 17 KT AT KBLH. CEILINGS MAY FALL
LOCALLY TO 4K FT THIS EVENING IN SOUTHEAST CALIFORNIA...BUT ARE
GENERALLY EXPECTED TO REMAIN ABOVE 15K FEET AT ALL TAF SITES. AFTER
THIS UPPER LOW DEPARTS...WINDS WILL INCREASE AREA WIDE BY TOMORROW
AFTERNOON AHEAD OF ANOTHER...STRONGER WEATHER SYSTEM. WINDS WILL
LIKELY GUST TO 30-35 KNOTS BY LATE TOMORROW AFTERNOON IN
SOUTHEASTERN CALIFORNIA. AREAS OF BLOWING DUST AND SAND ARE POSSIBLE.
SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.
AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
RED FLAG WARNING FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY
EVENING FOR CA ZONES 230...231 AND 232. IMMEDIATE FIRE WEATHER
CONCERNS ARE ISOLATED THUNDERSTORMS ACROSS THE ENTIRE AREA LATE THIS
AFTERNOON INTO THIS EVENING. WINDS REMAIN BELOW CRITICAL THRESHOLDS
THIS EVENING. AS MENTIONED...MAIN FIRE WEATHER CONCERNS IN THE SHORT
TERM ARE STRONG WINDS AND LOW RH VALUES BEGINNING WEDNESDAY
AFTERNOON AND CONTINUING INTO WEDNESDAY EVENING IN ASSOCIATION WITH
A STRONG SURFACE/UPPER LEVEL DISTURBANCE. LOW MINIMUM RH VALUES WILL
CONTINUE ON THURSDAY AND FRIDAY ALONG WITH BREEZY CONDITIONS.
OVERNIGHT RECOVERIES IN RH WILL BE FAIR TO GOOD.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...REF FLAG WARNING FOR THE LOWER COLORADO RIVER VALLEY...FIRE
WEATHER ZONE 131...ON WEDNESDAY FROM 3 PM TO 9 PM.
CA...RED FLAG WARNING FOR SOUTHEAST CALIFORNIA INCLUDING THE LOWER
COLORADO RIVER VALLEY...FIRE WEATHER ZONES 230...231 AND 232...
ON WEDNESDAY FROM 3 PM TO 9 PM.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
ELLIS/17/24Hazardous weather outlook, May 1, 11:10 AM MST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 1110 AM MST TUE MAY 1 2007 AZZ022-023-027-028-021300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 1110 AM MST TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN BAJA CALIFORNIA TO SOUTHWEST ARIZONA BY LATE THIS AFTERNOON AND THIS EVENING. THERE IS ENOUGH MOISTURE FOR A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THUNDERSTORMS WILL BE FAST MOVING...AND RESULT IN A THREAT OF STRONG DOWN-BURST WINDS TO OVER 50 MPH...AND AREAS OF DENSE BLOWING DUST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY WEATHER IS FORECAST THIS PERIOD...ALTHOUGH GUSTY AFTERNOON WINDS ARE EXPECTED AREA-WIDE WEDNESDAY AND THURSDAY...RESULTING IN FIRE WEATHER DANGER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-025-026-CAZ030>033-021300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 1110 AM MST/PDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN BAJA CALIFORNIA TO SOUTHWEST ARIZONA BY LATE THIS AFTERNOON AND THIS EVENING. THERE IS ENOUGH MOISTURE FOR A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY EVENING. THUNDERSTORMS WILL BE FAST MOVING...AND RESULT IN A THREAT OF STRONG DOWN-BURST WINDS TO 50 MPH...AND AREAS OF DENSE BLOWING DUST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY WEATHER IS FORECAST THIS PERIOD...ALTHOUGH GUSTY AFTERNOON WINDS ARE EXPECTED AREA-WIDE WEDNESDAY AND THURSDAY...RESULTING IN FIRE WEATHER DANGER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-021300- SOUTHERN GILA/TONTO NF FOOTHILLS- 1110 AM MST TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE FROM NORTHERN BAJA CALIFORNIA TO SOUTHWEST ARIZONA BY LATE THIS AFTERNOON AND THIS EVENING. THERE IS ENOUGH MOISTURE FOR A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL BE FAST MOVING...AND RESULT IN A THREAT OF STRONG DOWN-BURST WINDS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY WEATHER IS FORECAST THIS PERIOD...ALTHOUGH GUSTY AFTERNOON WINDS ARE EXPECTED AREA-WIDE WEDNESDAY AND THURSDAY...RESULTING IN FIRE WEATHER DANGER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ELLIS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 5:53 AM MST | Fire Weather Watch | PSR | La Paz, Yuma | 10 hr |
Nearby
Red Flag Warnings in California, 2007Red Flag Warnings in Arizona, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.